Alert archive / New York / Areal Flood Warnings in 2021
Areal Flood Warning 8, NWS New York, NY
NWS New York, NY issued this areal flood warning at Sep 2, 2021, 10:07 AM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Putnam County, Rockland County, Westchester County, New York. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2021, 10:07 AM EDT (14:07 UTC)
- Expired
- Sep 3, 2021, 12:46 AM EDT
- In force
- 15 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Putnam County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 66 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372
WGUS41 KOKX 021407
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New York NY
1007 AM EDT Thu Sep 2 2021
CTC001-009-NYC079-087-119-022215-
/O.NEW.KOKX.FA.W.0008.210902T1407Z-210902T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-Putnam NY-Rockland NY-Westchester NY-
1007 AM EDT Thu Sep 2 2021
The National Weather Service in Upton has issued a
* Flood Warning for Urban area and small stream in...
Fairfield County in southern Connecticut...
New Haven County in southern Connecticut...
Eastern Putnam County in southeastern New York...
Rockland County in southeastern New York...
Westchester County in southeastern New York...
* Until 615 PM EDT Thursday.
* At 1007 AM EDT, Flooding is ongoing in the warned area from
earlier heavy rain. Between 5 and 8.5 inches of rain have fallen
according to radar estimates.
* Some locations that will experience flooding include...
Bridgeport, New Haven, Stamford, Waterbury, Norwalk, Danbury,
Meriden, White Plains, Milford, Middletown, Wallingford, Shelton,
Naugatuck, Port Chester, Ossining, Peekskill, Guilford, Southbury,
New Canaan and Wolcott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4137 7357 4166 7351 4149 7344 4147 7332
4147 7331 4149 7333 4151 7316 4156 7316
4164 7298 4164 7294 4156 7295 4158 7275
4142 7275 4143 7265 4125 7251 4124 7291
4125 7291 4114 7309 4092 7370 4131 7398
$$
JC4 follow-up statements
344
WGUS41 KOKX 022145
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New York NY
545 PM EDT Thu Sep 2 2021
CTC001-009-NYC079-087-119-030115-
/O.EXT.KOKX.FA.W.0008.000000T0000Z-210903T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-Putnam NY-Rockland NY-Westchester NY-
545 PM EDT Thu Sep 2 2021
The National Weather Service in Upton has extended the
* Flood Warning for Urban area and small stream in...
Fairfield County in southern Connecticut...
New Haven County in southern Connecticut...
Eastern Putnam County in southeastern New York...
Rockland County in southeastern New York...
Westchester County in southeastern New York...
* Until 915 PM EDT.
* At 545 PM EDT, Flooding is ongoing in the warned area from earlier
heavy rain. Between 5 and 8.5 inches of rain have fallen according
to radar estimates.
* Some locations that will experience flooding include...
Bridgeport, New Haven, Stamford, Waterbury, Norwalk, Danbury,
Meriden, White Plains, Milford, Middletown, Wallingford, Shelton,
Naugatuck, Port Chester, Ossining, Peekskill, Guilford, Southbury,
New Canaan and Wolcott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4137 7357 4166 7351 4149 7344 4147 7332
4147 7331 4149 7333 4151 7316 4156 7316
4164 7298 4164 7294 4156 7295 4158 7275
4142 7275 4143 7265 4125 7251 4124 7291
4125 7291 4114 7309 4092 7370 4131 7398
$$
MW344
WGUS81 KOKX 022148
FLSOKX
Flood Statement
National Weather Service New York NY
548 PM EDT Thu Sep 2 2021
NYC079-087-119-022158-
/O.CAN.KOKX.FA.W.0008.000000T0000Z-210903T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Putnam NY-Rockland NY-Westchester NY-
548 PM EDT Thu Sep 2 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING IS CANCELLED FOR
EASTERN PUTNAM, ROCKLAND AND WESTCHESTER COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4110 7371 4121 7348 4130 7353 4166 7351
4149 7344 4147 7332 4147 7331 4149 7333
4164 7298 4156 7295 4158 7275 4142 7275
4143 7265 4125 7251 4125 7291 4114 7309
4099 7362
$$
CTC001-009-030115-
/O.CON.KOKX.FA.W.0008.000000T0000Z-210903T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-
548 PM EDT Thu Sep 2 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING REMAINS IN EFFECT
UNTIL 915 PM EDT THIS EVENING FOR FAIRFIELD AND NEW HAVEN COUNTIES...
At 548 PM EDT, Flooding is ongoing in the warned area from earlier
heavy rain. Between 5 and 8.5 inches of rain have fallen according
to radar estimates.
Some locations that will experience flooding include...
Bridgeport, New Haven, Stamford, Waterbury, Norwalk, Danbury,
Meriden, Milford, Middletown, Wallingford, Shelton, Naugatuck,
Guilford, Southbury, New Canaan, Wolcott, Clinton, Sherman,
Newtown and Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4110 7371 4121 7348 4130 7353 4166 7351
4149 7344 4147 7332 4147 7331 4149 7333
4164 7298 4156 7295 4158 7275 4142 7275
4143 7265 4125 7251 4125 7291 4114 7309
4099 7362
$$
MW100
WGUS41 KOKX 030025
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New York NY
825 PM EDT Thu Sep 2 2021
CTC001-009-030515-
/O.EXT.KOKX.FA.W.0008.000000T0000Z-210903T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-
825 PM EDT Thu Sep 2 2021
The National Weather Service in Upton has extended the
* Flood Warning for Urban area and small stream in...
Fairfield County in southern Connecticut...
New Haven County in southern Connecticut...
* Until 115 AM EDT.
* At 825 PM EDT, Flooding is ongoing in the warned area from earlier
heavy rain. Between 5 and 8.5 inches of rain have fallen according
to radar estimates.
* Some locations that will experience flooding include...
Bridgeport, New Haven, Stamford, Waterbury, Norwalk, Danbury,
Meriden, Milford, Middletown, Wallingford, Shelton, Naugatuck,
Guilford, Southbury, New Canaan, Wolcott, Clinton, Sherman,
Newtown and Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4110 7371 4121 7348 4130 7353 4166 7351
4149 7344 4147 7332 4147 7331 4149 7333
4164 7298 4156 7295 4158 7275 4142 7275
4143 7265 4125 7251 4125 7291 4114 7309
4099 7362
$$
MW477
WGUS81 KOKX 030446
FLSOKX
Flood Statement
National Weather Service New York NY
1246 AM EDT Fri Sep 3 2021
CTC001-009-030456-
/O.CAN.KOKX.FA.W.0008.000000T0000Z-210903T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-
1246 AM EDT Fri Sep 3 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING FOR FAIRFIELD AND
NEW HAVEN COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
Between 5 and 8.5 inches of rain fell across the region with the
remnants of Ida. Minor flooding is still ongoing across the area,
but water levels continue to recede, so the warning has been
downgraded to an advisory.
LAT...LON 4110 7371 4121 7348 4130 7353 4166 7351
4149 7344 4147 7332 4147 7331 4149 7333
4164 7298 4156 7295 4158 7275 4142 7275
4143 7265 4125 7251 4125 7291 4114 7309
4099 7362
$$
NVWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this areal flood warning went out at Sep 2, 7:34 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Sep 2, 7:34 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service New York NY
734 AM EDT Thu Sep 2 2021
.SYNOPSIS...
The remnants of Ida depart east this morning, with high pressure
building in through Friday, lingering through Saturday. A warm front
will move north on Sunday, followed by a cold front late Sunday
night into Monday. High pressure may return briefly late Monday. A
cold front will then approach towards mid week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Flooding rains will exit SE CT and the twin forks of LI shortly as
the remnant low of Ida pushes east this morning.
Drying conditions in its wake after daybreak, with gusty NW flow (25
to 35 mph through early afternoon) and cooler and drier airmass
advecting in for today. Highs mainly in the 70s today, generally 3
to 5 degrees below seasonable.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Closed upper low slowly slides SE from Quebec through Northern New
England Tonight through Friday. At the surface, Canadian high
pressure gradually builds into the region, with NW flow continuing
to advect in a dry and unseasonably cool airmass.
Lows tonight will fall into the 50s, in an early fall-like airmass.
Highs will be several degrees below seasonable, in the the upper 60s
to mid 70s. Cyclonic flow aloft will allow for scattered to broken
afternoon cu, with an isolated shower or sprinkle not out of the
questions for interior areas.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
High pressure settles over the area Friday night into Saturday
morning, before the high begins to push offshore later Saturday into
Saturday night. Good radiational cooling conds Friday Night, with
lows in the 40s across outlying areas, and 50s to near 60 for
coastal and urban areas.
A warm front off to the west and southwest will then lift northeast
and get through the area early on Sunday. This should put the region
in the warm sector into the day on Sunday leading to warmer
temperatures and an increase in humidity. A frontal boundary will
attempt to approach for late in the weekend. There remains some
uncertainty around the exact timing with this feature. A chance to
slight chance of some showers should cover the time period of Sunday
and Sunday night rather well. Northwestern sections will see a
slighter higher likelihood with any showers.
The front attempts to swing through by Monday morning.
After temperatures run a few degrees below normal for Friday
and Saturday, temperatures will then climb to slightly above
normal into Sunday and Monday of next week. Much of the global
guidance now is showing another quick moving system into Tuesday
as weak low pressure and its associated cold front approaches.
This may bring a few showers, and possibly a few thunderstorms
to the area later Tuesday.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
The remnants of Ida continue moving east into the Canadian
Maritimes today as high pressure begins to build to the west.
Widespread MVFR this morning, improve to VFR by late morning.
N winds with gusts up to 30 or 35 kt this morning, gradually
subside through the morning, to around 20 kt this afternoon.
...Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Time of improving cigs and gusts subsiding may be off by 1 to 2
hrs.
.OUTLOOK FOR 06Z THURSDAY THROUGH MONDAY...
.Late tonight...VFR.
.Friday-Saturday...VFR.
.Sunday...Chc MVFR and shra.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Ida is passing east of the waters this morning, with N/NW gale
conditions on the backside, gradually relenting to SCA levels this
morning from w to e, and then sub-sca Thu aft.
Otherwise, ocean seas will remain at SCA level into this evening,
before falling below SCA late tonight.
Marginal SCA conditions will persist into much of Friday out on the
ocean, otherwise conditions will continue to settle down into the
weekend. High pressure will settle over the waters Friday night into
Saturday leading to relatively tranquil conditions. By late Sunday
and into Sunday night a south to southwesterly flow will increase
resulting in marginal SCA conditions returning to the ocean waters
and possibly the eastern bays.
&&
.HYDROLOGY...
Between 5 to 9 inches of rain across NE NJ, NYC metro, and 4 to 7
inches across much of S CT, NW LI, and Lower Hud Valley overnight,
resulting in considerable to locally catastrophic flooding. Rainfall
rates of 3 to 4"/hr were measured at the height of the event last
night.
Widespread residual flooding, road closures, and swollen rivers
being reported this morning, so please exercise caution and stay
home if possible. Several rivers and streams are in moderate to
major flood across NE NJ and the Bronx, a few having neared or
touched record levels, posing a continued threat to life and
property. Several rivers across S CT are in minor, with the Yantic
River in SE CT forecast to go to major flooding later this afternoon.
Residual river flooding is expected into tonight and Friday for the
slower-responding/larger rivers.
Mainly dry conditions take place for Friday and last through early
next week which should allow for a gradual fall in water levels
through the weekend.
&&
.TIDES/COASTAL FLOODING...
A high risk of rip currents is expected Today, and moderate on
Friday for the Atlantic Ocean beaches.
Some beach erosion and flooding is possible during the times of high
tide this morning, with breaking surf of 4 to 6 ft and a strong e to
w sweep. Dune impacts should be minor and limited.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 11 AM EDT this morning for CTZ011-012.
NY...High Rip Current Risk through this evening for NYZ075-080-081-
178-179.
Flash Flood Watch until 11 AM EDT this morning for NYZ079-081.
NJ...None.
MARINE...Gale Warning until 11 AM EDT this morning for ANZ335-338-355.
Gale Warning until 2 PM EDT this afternoon for ANZ331-332-340-
345-350-353.
&&
SYNOPSIS...JE/NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...JE
AVIATION...IRD
MARINE...NV
HYDROLOGY...NV
TIDES/COASTAL FLOODING...NVHazardous weather outlook, Sep 2, 8:33 AM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service New York NY 833 AM EDT Thu Sep 2 2021 CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-031245- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwest Suffolk-Northeast Suffolk- Northern Queens-Northern Nassau- 833 AM EDT Thu Sep 2 2021 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-080-081-178-179-031245- Kings (Brooklyn)-Southwest Suffolk-Southeast Suffolk-Southern Queens- Southern Nassau- 833 AM EDT Thu Sep 2 2021 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-340-345-350-353-031245- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 833 AM EDT Thu Sep 2 2021 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-355-031245- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 833 AM EDT Thu Sep 2 2021 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Sep 2, 8:47 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
847 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 1 NE IRVINGTON 41.05N 73.86W
09/01/2021 WESTCHESTER NY TRAINED SPOTTER
EAST SUNNYSIDE LANE FLOODED AND IMPASSIBLE.
WATER MORE THAN A FOOT DEEP IN SPOTS.
WIDESPREAD FLOODING ELSEWHERE IN THE VILLAGE
AS WELL.
&&Local storm report, Sep 2, 9:23 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
923 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD 1 NNE LIVINGSTON 40.80N 74.32W
09/01/2021 ESSEX NJ PUBLIC
BASEMENT AND GARAGE FLOODING.
&&Local storm report, Sep 2, 9:30 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
930 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD ENGLEWOOD 40.90N 73.97W
09/02/2021 BERGEN NJ PUBLIC
CARS STACKED IN BACKYARD DUE TO YESTERDAYS
FLOODING.
&&Local storm report, Sep 2, 9:43 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
943 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD 1 ENE MOUNTAINSIDE 40.69N 74.34W
09/01/2021 UNION NJ TRAINED SPOTTER
FLOODING ON ROLLING ROCK ROAD. ROAD
IMPASSABLE.
&&Local storm report, Sep 2, 9:46 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
946 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD 1 E JAMAICA 40.71N 73.78W
09/01/2021 QUEENS NY PUBLIC
WATER ENTERING HOME.
&&Local storm report, Sep 2, 9:55 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
955 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLASH FLOOD FAIR LAWN 40.94N 74.11W
09/01/2021 BERGEN NJ PUBLIC
CAR STUCK IN 2.5 FEET OF WATER AT
INTERSECTION OF BERDEN AVENUE AND SUNNYSIDE
DRIVE. FLOODING ON MULTIPLE ROADS THROUGH
THE TOWN.
&&The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 9:25 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 65 min |
| Sep 1, 10:08 PM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 4 hr |
| Sep 1, 10:20 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 55 min |
| Sep 1, 11:11 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 64 min |
| Sep 2, 12:06 AM EDT | Flash Flood Warning | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 5 hr |
| Sep 2, 12:13 AM EDT | Severe Thunderstorm Warning | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 92 min |
| Sep 2, 12:53 AM EDT | River Flood Warning | OKX | Naugatuck Valley Planning Region | 5 hr |
| Sep 2, 1:06 AM EDT | Areal Flood Warning | OKX | Greater Bridgeport Planning Region | 4 hr |
| Sep 2, 1:15 AM EDT | River Flood Warning | OKX | Southeastern Connecticut Planning Region | 21 hr |
| Sep 2, 1:19 AM EDT | River Flood Warning | OKX | Southeastern Connecticut Planning Region | 8 hr |
| Sep 2, 2:30 AM EDT | Areal Flood Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 8 hr |
| Sep 2, 5:01 AM EDT | Areal Flood Warning | OKX | Greater Bridgeport Planning Region | 3 hr |
| Sep 2, 5:23 AM EDT | Areal Flood Warning | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 19 hr |
| Sep 1, 8:32 PM EDT | Severe Thunderstorm Warning | OKX | New York, Richmond | 43 min |
| Sep 1, 9:03 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Westchester | 42 min |
| Sep 1, 9:06 PM EDT | Tornado Warning | OKX | Bronx, New York, Westchester | 24 min |
| Sep 1, 9:15 PM EDT | Special Marine Warning | OKX | 60 min | |
| Sep 1, 9:25 PM EDT | Special Marine Warning | OKX | 65 min | |
| Sep 1, 9:28 PM EDT | Flash Flood Warning | OKX | Bronx, Kings, New York, Queens, Westchester | 2 hr |
| Sep 1, 9:34 PM EDT | Special Marine Warning | OKX | 12 min | |
| Sep 1, 9:56 PM EDT | Special Marine Warning | OKX | 34 min | |
| Sep 1, 9:57 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Nassau, Queens | 48 min |
| Sep 1, 10:09 PM EDT | Special Marine Warning | OKX | 96 min | |
| Sep 1, 10:12 PM EDT | Special Marine Warning | OKX | 20 min | |
| Sep 1, 10:26 PM EDT | Special Marine Warning | OKX | 64 min | |
| Sep 1, 10:30 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 45 min |
| Sep 1, 10:39 PM EDT | Tornado Warning | OKX | Suffolk | 36 min |
| Sep 1, 10:44 PM EDT | Severe Thunderstorm Warning | OKX | Nassau | 46 min |
| Sep 1, 10:47 PM EDT | Special Marine Warning | OKX | 118 min | |
| Sep 1, 10:55 PM EDT | Special Marine Warning | OKX | 45 min | |
| Sep 1, 11:13 PM EDT | Flash Flood Warning | OKX | Suffolk | 6 hr |
| Sep 1, 11:19 PM EDT | Special Marine Warning | OKX | 86 min | |
| Sep 1, 11:54 PM EDT | Flash Flood Warning | OKX | Bronx, Kings, New York, Queens, Richmond, Westchester | 3 hr |
| Sep 2, 12:25 AM EDT | Flash Flood Warning | OKX | Nassau, Queens, Suffolk | 4 hr |
| Sep 2, 12:28 AM EDT | Special Marine Warning | OKX | 92 min | |
| Sep 2, 12:48 AM EDT | River Flood Warning | OKX | Orange, Ulster | 12 hr |
| Sep 2, 1:50 AM EDT | Special Weather Statement | OKX | Suffolk | 40 min |
| Sep 2, 1:57 AM EDT | Special Marine Warning | OKX | 80 min | |
| Sep 2, 2:53 AM EDT | Areal Flood Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 7 hr |
| Sep 2, 3:50 AM EDT | Rip Current Statement | OKX | Kings, Nassau, Queens, Suffolk | 16 hr |
| Sep 2, 4:38 AM EDT | Areal Flood Advisory | OKX | Nassau, Queens, Suffolk | 3 hr |
| Sep 2, 4:55 AM EDT | Areal Flood Advisory | OKX | Suffolk | 3 hr |
| Sep 2, 7:49 AM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 10 hr |
| Sep 2, 10:16 AM EDT | Areal Flood Warning | OKX | Bronx, Nassau, Rockland, Westchester | 25 hr |
| Sep 2, 10:59 AM EDT | Small Craft Advisory | OKX | 19 hr |
Nearby
Areal Flood Warnings in New York, 2021Areal Flood Warnings in Connecticut, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.